# SDR JR2R20210201570

- Difficulty date: February 1, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N82333
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000532
- Aircraft time: 12,003 hours, 6,960 cycles
- System (JASC): 5200 · Doors
- Part: Spacer
- Part number: 17013414004
- Condition: Corroded
- Location: Access Panel
- Part time: 12,003 hours, 6,960 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPACER ON ACCESS PANEL 192CR CORRODED BEYOND LIMITS.
